# SDR IPXA1M67774

- Difficulty date: June 21, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 68,493 hours, 12,740 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: ADA011223
- Condition: Corroded
- Location: Bs 1721
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CENTER CARGO FRAME SHEAR TIE HAS EXFOLIATION CORROSSION AT STA 1721 AND RBL6 AND LBL3.  REMOVED DAMAGE AREA, AND SPLICED NEW SECTION OF SHEAR TIE WITH FABRICATED DOUBLERS REF SRM 53-00-06, REPAIR 1, FIG 202 REV 46.
